# SDR DALA2025100707280

- Difficulty date: October 6, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N351NB
- Make and model: Airbus A319-114
- Aircraft serial: 1820
- Aircraft time: 52,691 hours, 27,685 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK AT FASTENER HOLES NR 7, A, C ON UPPER FUSELAGE, FRME 16LT, DOUBLE JOGGLE AREA.  COMPLIED WITH ER/A 628831-14AD. (1238446).
